Alert archive / Colorado / Special Weather Statements in 2024
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Oct 20, 2024, 9:21 PM MDT for Crowley County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2024, 9:21 PM MDT (03:21 UTC)
- Expired
- Oct 20, 2024, 9:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.50 in
- Wind
- 50
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 54 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
380
WWUS85 KPUB 210321
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
921 PM MDT Sun Oct 20 2024
COZ089-093-095-210345-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
921 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO...WEST
CENTRAL KIOWA AND CROWLEY COUNTIES THROUGH 945 PM MDT...
At 920 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crowley, or 20 miles northwest of La Junta, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ordway, Manzanola, Olney Springs, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3849 10326 3798 10384 3816 10402 3852 10378
3852 10351 3853 10350 3853 10338
TIME...MOT...LOC 0320Z 220DEG 40KT 3818 10382
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
kamWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Oct 20, 5:19 PM MDT, 4 hours 2 minutes earlier. Its key messages:
- Rounds of rain and snow showers continue tonight and end from southwest to northeast Monday morning.
- A few strong to marginally severe thunderstorms possible across southern portions of the southeast plains this afternoon into the early overnight hours.
- Warm and dry weather returns through the week.
Area forecast discussion, Oct 20, 5:19 PM MDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 519 PM MDT Sun Oct 20 2024 .KEY MESSAGES... - Rounds of rain and snow showers continue tonight and end from southwest to northeast Monday morning. - A few strong to marginally severe thunderstorms possible across southern portions of the southeast plains this afternoon into the early overnight hours. - Warm and dry weather returns through the week. && .SHORT TERM /THROUGH MONDAY/... Issued at 232 PM MDT Sun Oct 20 2024 Upper low approaching the 4 Corners Region this afternoon is spreading the next round of showers and thunderstorms into the mountains and southern portions of the southeast plains as lapse rates steepen with the approach of the cold air aloft. Have already seen some convective snow bursts across the southwest mountains with additional satellite enhancement ongoing across northern NM with additional convection headed northward. Heaviest snow for the mountains will shift from southwest to northeast through this evening bringing a quick burst of locally heavy snow to the higher Sangre De Cristo mountains and Sawatch and Mosquito Ranges. Peak amounts just hitting the low end of advisory numbers. Snow levels remain high, but could drop to around 9500 feet or a little lower with diabatic cooling under the heavier precipitation. Overall, getting around 3-6 inches. With best orographic enhancement favoring the southwest mountains, will keep highlights going for this region through 03z. Elsewhere, snow could be heavy, but likely too brief to warrant highlights. Rain and snow showers will quickly come to an end before midnight for most areas in and near the mountains. Across the plains, still monitoring for the potential for one or two strong to severe thunderstorms mainly south of highway 50 and east of the I-25 corridor. Given the cooling aloft moving in from the west, can't really rule out small hail with any of the stronger cores across southern CO this afternoon and evening. Deep layer shears are best across central and western portions of the forecast area, initially in closer proximity to the upper low and attendant upper jet. Effective shears are running around 40-50 kts with CAPE up to 1500 J/kg, maximized across the southeast plains where dew points have climbed into the mid 50s. As the upper jet ejects northeastward, shears will increase across the remainder of the southeast plains through the evening and overnight with lapse rates steepening aloft into the overnight hours due to upper level cooling from the upper low. We may maintain CAPE values of around 1000 J/kg into the overnight hours and not much of a cap or surface inversion, and some CAMs (HRRR) show the potential for strong to marginally severe thunderstorms developing into the late evening and early overnight hours before waning as main activity shifts eastward. Other CAMs models (NamNest) are not as enthused with convective strengths. Either way, radar will be monitored closely with hail to around the size of quarters and wind gusts to 50 mph the primary risks prior to 06-07z. Upper low will lift northeast from south central CO into southern NE by Monday evening. This will keep snow continuing across the Sawatch and Mosquito ranges Monday morning with the potential for some showers spreading southward into the Pikes Peak region briefly Monday morning. Wrap around band diminishes quickly Monday morning and snow across the higher areas of the central mountains remains limited. So no additional highlights have been issued, but trends will be monitored closely as amounts could cross over into low end advisory levels if the deformation band becomes better developed. Snow levels will drop into the pass levels though heaviest snow will stay confined to Cottonwood pass and points northward. Otherwise, winds will increase as the upper low departs, and we could see some localized 40-50 mph gusts along the lower slopes of the Sangres and into the wind prone portions of the I-25 corridor. Fortunately, humidity levels remain too high and fuels likely too wet for fire weather concerns. Winds will decrease into the afternoon with temperatures rebounding into the 60s and low 70s across the lower elevations with a mix of 30s-50s for the mountain and valleys. -KT && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 232 PM MDT Sun Oct 20 2024 Model data for the upcoming work week and into early next week weekend has been consistent with rebuilding an upper level ridge behind this weekends parting system, keeping modest and mainly dry west to northwest flow in place across the Central Rockies, as a few embedded waves translate across the Pacific Northwest through the Northern Tier. This will keep mainly dry weather in place along with high temperatures at to slightly above seasonal levels through the week, along with no expected widespread freezing or subfreezing temperatures on the horizon across the plains. The embedded waves translating across the Northern Tier will bring brief cool downs with backdoor fronts across the Plains on Wednesday and possibly on Saturday. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 512 PM MDT Sun Oct 20 2024 KALS and PUB...showers and thunderstorms will move north across the terminals through 04-05z. Reduced CIGS and VIS along with gust winds as they pass. Improving conditions are expected at both terminals once storms move across the terminals and away from the area. Fog may be possible at KALS late tonight into Monday morning. VFR conditions are anticipated at both sites once fog dissipates at KALS through the rest of the day Monday. Gusty northwest winds are expected Monday afternoon at KPUB. KCOS...there is a bit less uncertainty in showers and thunderstorms impacting the terminal through 04z. Expected most activity to remain south and dissipate before reaching the terminal. If storms can move across the terminal, reduced CIGS and VIS along with gusty winds may be possible. This activity should be done by 04-05z. There could be a few showers in the area late tonight into Monday morning as the upper system move across the Palmer Divide. Showers looks to end by mid to late morning. Gusty northwest winds are forecast for Monday late morning into the afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 PM MDT this evening for COZ066. Winter Storm Warning until 9 PM MDT this evening for COZ068. && SHORT TERM...KT LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Oct 20, 11:03 AM MDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1103 AM MDT Sun Oct 20 2024 COZ058>089-093>099-211715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1103 AM MDT Sun Oct 20 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This afternoon and Tonight Thunderstorms, some strong, are likely from late afternoon into the evening hours across all of the plains. The storms will have the potential to produce wind gusts to 40 to 50 mph and small hail. One or two of the storms may become marginally severe, and produce wind gusts to 60 mph and hail up to one inch. The strongest storms over the plains are expected to develop south of highway 50. The thunderstorm activity over the plains this afternoon will be isolated, but will become more widespread this evening as a broken line of storms push across the plains. This thunderstorm activity will be associated with an upper level low which will push across the region during the evening hours. Over the mountains, snow showers, some intense, will continue this afternoon into tonight, The heaviest snow will fall along the Continental Divide late this afternoon and overnight, where several inches of accumulation are likely by early Monday morning. Over the remaining mountains, accumulations will be lighter, with 2 to 4 inches possible. Isolated thunderstorm will also be possible this afternoon and overnight, bringing a risk of cloud to ground lightning, gusty winds to 45 mph and a brief period of very heavy snow down to much lower elevations. Graupel and small hail will be possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Light snow showers are expected Monday morning along the central and Rampart Mountains, with totals less than 2 inches. Additionally, rain showers are expected over the eastern plains, with embedded weak thunderstorms, Monday morning as well. Any precipitation present Monday morning is anticipated to dissipate during the early to mid afternoon hours. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Oct 20, 5:44 PM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Sun Oct 20 2024
COZ067-069>073-210015-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
544 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT ALAMOSA...WESTERN HUERFANO...
SOUTHEASTERN RIO GRANDE...SOUTHERN SAGUACHE...NORTHWESTERN COSTILLA
AND EASTERN CONEJOS COUNTIES THROUGH 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Jara, or 15 miles southwest of San Luis Valley Airport, moving
northeast at 85 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alamosa, San Luis Valley Airport, Manassa, Sanford, La Jara,
Antonito, Romeo, Blanca, Capulin, Alamosa East, San Luis Lake, Mosca,
Great Sand Dunes, Conejos, Bountiful, Ortiz, and Blanca Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10617 3728 10625 3786 10570 3753 10540
3705 10596 3699 10606
TIME...MOT...LOC 2344Z 218DEG 73KT 3726 10603
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Oct 20, 5:56 PM MDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
556 PM MDT Sun Oct 20 2024
COZ093-094-210030-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
556 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OTERO AND EASTERN
LAS ANIMAS COUNTIES THROUGH 630 PM MDT...
At 556 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southeast of Thatcher, or 38 miles south of North La Junta,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central Otero
and eastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3715 10373 3739 10382 3760 10376 3773 10362
3759 10332 3729 10353
TIME...MOT...LOC 2356Z 215DEG 33KT 3743 10370
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Oct 20, 6:57 PM MDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sun Oct 20 2024
COZ069>075-078-079-087-210145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
657 PM MDT Sun Oct 20 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN ALAMOSA...NORTHWESTERN
HUERFANO...SOUTH CENTRAL CUSTER...SOUTHEASTERN SAGUACHE AND COSTILLA
COUNTIES THROUGH 745 PM MDT...
At 656 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Great Sand Dunes to near
Blanca to near Questa. Movement was north at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
San Luis, Blanca, Great Sand Dunes, Jaroso, Crestone Peak, San Pablo,
Sanchez Reservoir, Mesita, San Luis Lake, San Acacio, Red Wing, Fort
Garland, Chama, Blanca Peak, Garcia, western Spring Burn Scar south
of Highway 160 in Costilla county, and western Spring Burn Scar north
of Highway 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3742 10566 3784 10577 3810 10557 3798 10530
3765 10524 3705 10528 3699 10542 3700 10565
TIME...MOT...LOC 0056Z 199DEG 39KT 3786 10570 3751 10555 3673 10554
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Oct 20, 7:31 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
731 PM MDT Sun Oct 20 2024
COZ088-094-210200-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
731 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 800 PM MDT...
At 730 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinchera, or 18 miles northwest of Des Moines, moving northeast at
50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3739 10387 3721 10358 3700 10382 3700 10414
TIME...MOT...LOC 0130Z 210DEG 44KT 3698 10402
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Oct 20, 8:00 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
800 PM MDT Sun Oct 20 2024
COZ086>088-210230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
800 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 830 PM
MDT...
At 800 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Walsenburg, or 27 miles north of Trinidad, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3744 10454 3753 10474 3805 10442 3792 10413
TIME...MOT...LOC 0200Z 210DEG 49KT 3756 10460
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Oct 20, 9:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
921 PM MDT Sun Oct 20 2024
COZ089-093-095-210345-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
921 PM MDT Sun Oct 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO...WEST
CENTRAL KIOWA AND CROWLEY COUNTIES THROUGH 945 PM MDT...
At 920 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crowley, or 20 miles northwest of La Junta, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ordway, Manzanola, Olney Springs, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3849 10326 3798 10384 3816 10402 3852 10378
3852 10351 3853 10350 3853 10338
TIME...MOT...LOC 0320Z 220DEG 40KT 3818 10382
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Conejos, Costilla | 31 min |
| Oct 20, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano | 17 min |
| Oct 20, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Oct 20, 6:57 PM MDT | Special Weather Statement | PUB | Costilla | 48 min |
| Oct 20, 7:31 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Oct 20, 8:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Oct 20, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Oct 20, 9:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Oct 20, 10:00 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Oct 20, 10:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Oct 20, 10:23 PM MDT | Special Weather Statement | PUB | Bent, Las Animas, Otero | 52 min |
| Oct 20, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas | 31 min |
| Oct 20, 11:12 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 63 min |
| Oct 20, 11:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 27 min |
| Oct 20, 11:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 32 min |
| Oct 21, 12:14 AM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 31 min |
| Oct 21, 1:25 AM MDT | Special Weather Statement | PUB | Baca | 35 min |
Nearby
Special Weather Statements in Colorado, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.